# SDR DALA2018111956680

- Difficulty date: November 14, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5650, L/P 0827290) LOCATED NON STANDARD FASTNER STA 1450 BTWN 28L-29L. REPAIRED FUSELAGE SKIN AT STA 1450 BETWEEN STR 28L- AND 29L IAW B757 SRM 53-00-01 REPAIR 3. CUT OUT DIM 1.65" X 1.47". INSPECTION REQUIRED AT 37,500 FC FROM DATE OF REPAIR INSTALL AND REPEAT EVERY 6,000 FC THERE AFTER USING HFEC OR EVERY 3,000 FC USING LFEC PER TABLE 5.
